# SDR CAL960057

- Difficulty date: January 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12508
- Make and model: Doug DC-9-32
- Aircraft serial: 47797
- System (JASC): 2612 · Fire Detection
- Part: Fire Detect
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

FLT NR 1787 - SDF - THE NR 1 ENG FIRE WARNING LIGHT ILLUMINATED IN FLT.  THE ENGINE FIRE BOTTLE WAS DISCHARGED AND THE LIGHT WENT OUT.  THE LIGHT ILLUMINATED AGAIN AND THE SECOND FIRE BOTTLE WAS DISCHARGED, BUT THE LIGHT REMAINED ON.  THE AIRCRAFT WAS DIVERTED TO SDF WHERE IT LANDED WITHOUT INCIDENT.  MX FOUND NO EVIDENCE OF FIRE.  THE NR 2 ENGINE 'A' FIRE DETECTION LOOP WAS FOUND 'OPEN' AND THE 'B' LOOP WAS CONTACTING THE COWLING.  THE 'B' LOOP WAS REPOSITIONED.  THE 'A' LOOP WAS REMOVED AND REPLACED IAW MM 26-10-4, CODE 1.  BOTH THE 'A' AND 'B' FIRE DETECTION SYSTEMS CHECKED GOOD.  BOTH ENGINE FIRE BOTTLES WERE REMOVED AND REPLACED.  (M)
